Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The normality of time-invariant, subordinative operators in a Hilbert space

Author: P. Masani
Journal: Bull. Amer. Math. Soc. 71 (1965), 546-550
MathSciNet review: 0177304
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner, Ein Satz über lineare Operationen, Math. Z. 29 (1929), no. 1, 737–743 (German). MR 1545035,
  • 2. A. N. Kolmogorov, Stationary sequences in Hilbert space, Byull. Moskov. Gos. Univ. Mat. 2 (1941), no. 6. (Russian)
  • 3. F. Riesz and B. Sz.-Nagy, Functional analysis, Ungar, New York, 1959.
  • 4. M. H. Stone, On unbounded operators in Hilbert space, J. Indian Math. Soc.16 (1951), 155-192. MR 52042
  • 5. D. C. Youla, L. J. Castriota and H. J. Carlin, Bounded real scattering matrices and the foundations of linear passive network theory, IRE Trans. Circuit Theory CT-6 (1959), 102-124.

Additional Information


American Mathematical Society